Radial solutions of a class of iterated partial differential equations


Creative Commons License

Ozalp N., Cetinkaya A.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.55, no.2, pp.531-541, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1007/s10587-005-0044-7
  • Journal Name: CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.531-541
  • Gazi University Affiliated: No

Abstract

We give some expansion formulas and the Kelvin principle for solutions of a class of iterated equations of elliptic type.